# SDR V0XR20120905J0081

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 6003804019
- Condition: Bent
- Location: Door Handle
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER INNER DOOR HANDLE ROLLER SHAFT IS BENT (DETENT SHAFT).  R & R PASSENGER INNER DOOR HANDLE ROLLER SHAFT (DETENT SHAFT) IAW AMM 52-11-02.
